RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 4, Pages 589–597 (Mi mz5801)  

Conditions for the integrability of distributions with singularities defined by differential forms

V. P. Viflyantsev


Full text: PDF file (686 kB)

English version:
Mathematical Notes, 1984, 35:4, 311–315

Bibliographic databases:

UDC: 513.8
Received: 04.10.1980

Citation: V. P. Viflyantsev, “Conditions for the integrability of distributions with singularities defined by differential forms”, Mat. Zametki, 35:4 (1984), 589–597; Math. Notes, 35:4 (1984), 311–315

Citation in format AMSBIB
\Bibitem{Vif84}
\by V.~P.~Viflyantsev
\paper Conditions for the integrability of distributions with singularities defined by differential forms
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 4
\pages 589--597
\mathnet{http://mi.mathnet.ru/mz5801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744520}
\zmath{https://zbmath.org/?q=an:0554.58005|0543.58007}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 4
\pages 311--315
\crossref{https://doi.org/10.1007/BF01139994}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TY55400026}


Linking options:
  • http://mi.mathnet.ru/eng/mz5801
  • http://mi.mathnet.ru/eng/mz/v35/i4/p589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020